MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ZELANTEDVT; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ZELANTEDVT; CATHETER, EMBOLECTOMY
Model Number 45027
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter stuck on wire occurred.An angiojet zelantedvt catheter was used in a thrombectomy procedure.During the procedure, despite re-priming and flushing, it was noted that the guidewire was stuck on the catheter.Both devices were removed together.No patient complications were reported.

Brand Name
ANGIOJET ZELANTEDVT
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12275147
Report Number2134265-2021-09957
Device Sequence Number19736012
Product Code KRA
UDI-Device Identifier08714729904724
UDI-Public08714729904724
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2022
Device Model Number45027
Device Catalogue Number45027
Device Lot Number0025963968
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1